# SDR DALA2024041104321

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 RH ENGINE INLET COWL LE LIP HAS NUMEROUS AREAS OF LIGHT SURFACE CORROSION AROUND ENTIRE LIP. CORRECTIVE ACTION: C/W ER/A 616770-14 REV ORIGINAL AT RH ENGINE INLET COWL LE LIP. (0286817)
